MathSciNet Relay Station
MathSciNet bibliographic data
MR290211 (44 #7395) 47.80
Yen, Chi-lin The range of $m$-dissipative sets. Bull. Amer. Math. Soc. 78 1972 197–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement